Digitalis overdose

Digitalis overdose is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:

Emergency Central

-- The first section of this topic is shown below --

DDx

  • Beta blocker overdose
  • Calcium channel blocker overdose
  • Tricyclic antidepressant overdose
  • Clonidine overdose
  • Theophylline toxicity
  • Organophosphate poisoning
  • Cardiotoxic plant or animal ingestion: oleander, foxglove, lily of the valley, rhododendron, toad venom

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014